# SDR SIMA20131227008

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 29,557 hours, 26,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/16 INCH CRACK LOWER AFT FUSELAGE BETWEEN FRAME 78 & FRAME 79 BETWEEN STRINGER 15L & STRINGER 16L.  PERFORMED REPAIR TO FUSELAGE BETWEEN FRAME 77 - 80 & BETWEEN STRINGER 15L - 16L IAW AEA ERS-EM-5300-133.
